# SDR 258125

- Difficulty date: October 15, 2003
- Submitted: October 17, 2003
- Operation: General aviation
- Aircraft: N802X
- Make and model: Braero BAE125800A
- Aircraft serial: NA0418
- Aircraft time: 5,233 hours, 3,635 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Part number: 2T2D126
- Condition: Arced
- Location: Cockpit
- Part time: 5,233 hours, 3,635 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT JUST PRIOR TO LANDING.  AIRCRAFT LANDED WITHOUT HAVING TO DECLARE AN EMERGENCY.  MAINTENANCE FOUND RELAY K30 IN THE TAS PROBE HEAT CIRCUIT HAD OVERHEATED DUE TO A FAILED CONNECTION ON THE POWER FEED TO THE PROBE HEATER.  RELAY K30 AND K25 AND K11 WERE REPLACED.  K25 AND K11 WERE REPLACED FOR PERCAUTIONARY REASONS DUE TO THE HEAT DAMGE FROM RELAY K30.
